Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

Medicine doubt - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Excellent Posted in: General Health
Answered by

General & Family Physician
Practicing since : 2005
Answered : 1781 Questions
User :   Hi
Doctor :   Hi
User :   I did chat with the doctor in the morning
Doctor :  
How can I help you?
Doctor :  
Yes, I am the same doctor who chatted with you the second time today
User :   Good
User :   I contacted my doctor who advised me Rabemac DSR and MOZA MPS tablets for my acidity problem
Doctor :   Ok

User :   He told me that the unpleasant smell that I am feeling may not be due to these tablets.
Doctor :   Yes, it is not due to tablets

Doctor :  
It is due to gastritis
Doctor :   It is due to food which is in your stomach

Doctor :  
and not due to the medicine
Doctor :  
It is the same advised by Dr.Bharath
User :   My doctor told me continue taking the medicine. However, Dr.Bharath advised me to stop taking the above medicine.
Doctor :   Ok

User :   What shall I do?
Doctor :  
He wanted to upgrade the medicine
Doctor :  
Now there should not be a conflict
Doctor :  
Dr.Bharath suggests domperidone and esomeprazole is more stronger
User :   Shall I move to this new tablet or Shall I continue with Rabemac DSR?
Doctor :   I would go with Dr.Bharath

Doctor :   and moreover it would be a combination capsule
Doctor :  
and not 2 medications
Doctor :  
Moza MPS, we have not seen that good results and that is the reason for telling like this
Doctor :   I have seen good results with Esomeprazole

Doctor :  
and you are not feeling better yet
Doctor :  
Hence it is good to change
Doctor :  
Mind you I am not your treating doctor
Doctor :  
You should follow your treating doctor
Doctor :  
I am giving an opinon on your condition
User :   Ok. By the way, why am I getting this smell suddenly for last two days though I am taking medicine for last one month. Can it be due to taking antibiotics along with regular medicine?
Doctor :   No, it is due to undigested food

Doctor :  
and for better digestion, you need to exercise along with medications and diet suggested
User :   I am not feeling like indigestion. I am attending nature's call properly in the morning.
Doctor :   Digestion is not just with the lower end. It starts from stomach and ends there

Doctor :   stomach, then intestines and then it passes out

User :   Ok. What could be the reason for this sudden indigestion problem?
Doctor :   The gastric motility

Doctor :  
which has to be increased with exercise
Doctor :  
and there can be infection as well
User :   Infection, where can it be?
Doctor :   stomach and intestines

User :   Do I need to go for endoscopy again?
Doctor :   Not required
Doctor :  
Endoscopy is not required to detect infection
Doctor :   Right now continue with your medications, raw onion and exercise
Doctor :   and come back after 3 days of following it to assess any change

User :   "Continue with medications" - Does it mean with the existing medicine?
User :   Rabemac DSR
Doctor :  
so does not matter
Doctor :   Both are targetted towards same effect

Doctor :  
if you change it would be more stronger
Doctor :  
thats it
Doctor :  
otherwise the purpose is the same
Doctor :  
and both have similar effects
User :   Can I stop taking MOZA MPS (I started yesterday evening only)?
Doctor :   Take it as per the advice of your doctor

Doctor :  
I think you are not getting it
Doctor :  
If you change then you can stop
Doctor :  
otherwise you need to continue with the existing ones
Doctor :  
Hope it is clear now
User :   Ok. I got it now.
Doctor :   Is there any thing else I can help you with?

User :   Will the problem related to food be solved by itself (taking the medicine along with raw onion and exercise)?
User :   Food problem means - "Not able to take more food"
Doctor :   Yes it should
User :   One more thing - How many days shall I take Electral solution for dehydration?
Doctor :   3 days

User :   How many letres per day (Approx.)?
Doctor :   Replace it with your normal water intake

Doctor :  
2 litres is quite good
User :   One more thing - the weakness in my legs is due to dehydration or gastritis?
Doctor :   Dehydration

User :   Ok.
User :   I think I have repeated some of my questions. Thanks for your suggestions.
Doctor :   No issues

Doctor :  
It is good to get the things cleared
Doctor :  
Thanks for consulting HealthcareMagic. Bye for now. Please refer your friends to our service.
User :   Bye.
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor